Insurances.net
Insurances.net » Pet Insurance » Preventing Heartgard Overdose in Your Dog
Auto Insurance Life Insurance Family Insurance Health Insurance Travel Insurance Mortgage Insurance Buying Insurance Accident Insurance Housing Insurance Personal Insurance Medical Insurance Property Insurance Mobile Insurance Internet Insurance Pregnant Insurance Dental Insurance Children Insurance Baby Insurance Employee Insurance Liability Insurance Pet Insurance Boat Insurance Cancer Insurance Insurance Quotes Others

Preventing Heartgard Overdose in Your Dog

Preventing Heartgard Overdose in Your Dog
Share:    

Preventing Heartgard Overdose in Your Dog


There is a saying, too much of a good thing is a bad thing, and this is all too true for your dog if you're giving him Heartgard for Dogs. Most dog lovers consider their pets to be part of their family, so it is no surprise that people will do anything and everything you can to make sure he is loved and happy. To ensure your pets' health, make sure you give him the correct dosage of Heartgard at recommended intervals. Giving your dog too much of this medication, just as giving too little, can place your dog's health in dire straits. It would break your heart as a responsible dog owner who loves your pooch if you were the one causing his pain and suffering. To keep from doing this, it is essential that you pay attention to what you feed your dog and how you administer his medication.

Heartgard was manufactured to protect your dog from heartworms. This beneficial medication may lead to his death if you overdose your animal. The medication can only serve its purpose if you do your part. You must pay attention to and follow the recommended dosing intervals and amounts to make sure your dog gets the benefit it deserves from Heartgard. If you give your pet too little or too much, it can be fatal. Heartgard overdose is caused by you giving your dog more of the medication than the instructions call for, or giving the right amount too frequently.

Caution in medicating is the key to preventing Heartgard overdose. When you go to buy Heartgard for dogs, pay attention to the label and read the entire contents and warnings printed on the box. It is easy to see which medicine is right for your dog by simply looking at the weight chart on the box. Dosing is dependent on your dogs weight, so the larger your dog, the more medicine he needs, and vice-versa. Be sure to weigh your pet before you go to buy the medicine. Always read and follow all label instructions and recommendations before giving your dog his medication, and don't hesitate to call your vet with any questions you may have.Preventing Heartgard Overdose in Your Dog
Share:    


Heartgard is not the only medication available for prevention of heartworms in your dog. Do your own investigating on the internet, or call your vet. There is a great deal of information out there for you to make a decision when it comes to which product you choose. You will feel much better about giving your dog medication if you know how much to give and when to give it.

One of the most important things you can do is to speak with your vet about your dog's medication. The veterinarian will examine your pet and give you the recommended dosage of Heartgard medication. Your vet is the best and most reliable asset you have when questions about medication arise.Preventing Heartgard Overdose in Your Dog
Share:    


You should only give your dog Heartgard once a month, and once started, you should continue giving your dog the medication for the rest of its life. You can simply make a note on your calendar for the day you are supposed to give your dog his chewable medication. In fact, some products even provide you with stickers to put on a calendar. Pay attention to your pet when you give him the medication, and ensure that he chews the tablet completely. You can even hide the medicine in "people food" if you must to make it easier for him to take.

It is important to know the signs of Heartgard overdose in your pet. Be mindful of any change in behavior, such as disorientation, poor coordination, or stumbling. These are usually the first sign that your dog may have had an overdose of Heartgard. Some other symptoms of overdose may be weakness, shivering, vomiting, drooling, diarrhea, or your dog becoming comatose. If your dog exhibits any of these severe symptoms, take him to a veterinarian at once.

Heartgard overdose may be accidental and something that you never expected to happen. Just like a child gets into medicines or chemicals that are in reach, you dog may do the same if you don't have the box of tablets out of his reach. If you see that the box is empty and you suspect that your dog may have gotten to the tablets and taken them, get him to a vet immediately.

As is true of any medicine, safety depends on proper dosing of Heartgard for dogs. Make sure your pet gets only the amount of medicine he needs, and all the love and care he deserves.
Cheap Insurance for your pet Dog Obedience Problems Photographing Your Pet How To Make Biscotti Treats For Your Dog Can You View Your Pet's Cremation? Dog Vitamin Insurance Marketing - How to Get a Flood of Referrals From Competitors Keep ticks away from your dog Pet Insurance with Some Conditions Things to Know About Purchasing American Bulldogs Online Can worming your pets reduce pet insurance premiums? Pet insurance: for our lovely pets Know the Basics of Butyl Tri Glycol Ether Petrochemical Solvent
Write post print
www.insurances.net guest:  register | login | search IP(3.227.208.153) Maryland / Rockville Processed in 0.020989 second(s), 6 queries , Gzip enabled debug code: 18 , 4402, 969,
Preventing Heartgard Overdose in Your Dog Rockville